# SDR SWIA201743274

- Difficulty date: April 11, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N708SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10156
- Aircraft time: 37,072 hours, 22,429 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF BS 280 CROSSBEAM, FOUND CORROSION ON AFT FACE OF BULKHEAD WEB.   REPAIRED THE BULKHEAD WEB IAW SRM.
